I have a hiatal hernia, GERD, and dysmotility. Recently had a Ph
probe test done and it came back abnormal. My doctor upped my
prevacid from 30 mg daily to 60 mg daily to see if my symptoms
would improve. He will see me in 4 weeks and recommended another
ph test to be done. I can not take propulsid or prilosec because
it affects my liver enzyme count. I have been on prevacid (60mg)
now for 2 weeks and still I have reflux. How much prevacid is too
bad for you to take? I am now getting cramps and nausea and I
don't like how I feel. Should I just wait until my appt. comes up
to tell my doctor? Does prevacid also interact with other meds?
I have hypertension and currently take 3 meds for that. Do you
think hiatal hernia surgery is necessary for me? Thank you for
any advice and suggestions.
If you believe that your symptoms are related to the increased dosage of Prevacid, then you should reduce the dosage and see your doctor sooner than your scheduled appointment. You may require surgery to control your reflux, Based on your inability to take medications because of side effects.
This information is presented for educational purposes only. Always consult your personal physician for specific medical questions.
*keywords: esophageal reflux
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.